# SDR USAA000334

- Difficulty date: March 7, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 947.5
- Part time: 47,364 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1 INCH CRACK FUSELAGE SKIN, STATION 947.5 STRINGER 24L.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3 FIG 6.  (M)
